# SDR DALA2016110108082

- Difficulty date: October 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 44,289 hours, 3,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING LENSES FOR EMRGENCY LIGHT AT SEAT 2C, 7B, 10C, 11C, 12D.  INSTALLED THE LENSES.
